# SDR SCNA20180515084

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 58,108 hours, 22,350 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FWD TRUNNION PIN HAS CORROSION PITTING. REMOVED RT MLG TO FOM. REMOVED RT FWD TRUNNION BEARING ASSEMBLY TO FOM. REMOVED AND REPLACED RT MAIN LANDING GEAR FWD TRUNNION PIN. INSTALLED RT FWD TRUNNION BEARING ASSEMBLY. INSTALLED RT MLG. OPS CHECK AND LEAK CHECK IS GOOD.
